MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; CANAL-FILLING STEM EXTENSION, 16X100MM

ONKOS SURGICAL ELEOS; CANAL-FILLING STEM EXTENSION, 16X100MM
Model Number KSP15100E
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient underwent a revision surgery on (b)(6) 2023 due to a suspected stem loosening.It was reported that in the original surgery, the patient was implanted with a 16x100mm canal-filling stem extension.The surgeon revised the 16x100mm canal-filling stem extension to a 16x140mm canal-filling stem extension.During the revision surgery, the surgeon also implanted the following eleos implants: tibial hinge component, tibial baseplate, tibial baseplate tapered screw, tibial block augment, distal femur axial pin, and tibial poly spacer.There were no alleged malfunctions with the tibial hinge component, tibial baseplate, tibial baseplate tapered screw, tibial block augment, distal femur axial pin, and tibial poly spacer.No additional information regarding this adverse event has been reported.
 
Additional Manufacturer Narrative
The investigation is in process.When the investigation is complete, a supplemental mdr will be submitted accordingly.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The device history records and sterilization batch records could not be reviewed as the lot information of the part is unknown.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: b4: date of this report added g3: date received by manufacturer added g6: type of report added h2: follow-up type added h3: device evaluated by manufacturer updated to no h6: type of investigation code updated to 4109: historical data analysis h6: type of investigation code updated to 4110: trend analysis h6: type of investigation code updated to 4114: device not returned h6: investigation findings code updated to 3221: no findings available h6: investigation conclusions code updated to 4315: cause not established h10: additional narratives/data.

Brand Name
ELEOS
Common Device Name
CANAL-FILLING STEM EXTENSION, 16X100MM
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
MICROPORT ORTHOPEDICS
5677 airline rd
arlington TN 38002
Manufacturer Contact
sara dailey
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key16727855
Report Number3013450937-2023-00059
Device Sequence Number15277072
Product Code KRO
UDI-Device IdentifierB278KSP15100E0
UDI-PublicB278KSP15100E0
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKSP15100E
Device Catalogue NumberKSP15100E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2023
Supplement Date Received by Manufacturer06/09/2023
Initial Report FDA Received Date04/12/2023
Supplement Report FDA Received Date06/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25001208E, ELEOS TIBIAL POLY SPACER.; P/N 25002111E, ELEOS DISTAL FEMUR AXIAL PIN.; P/N KTAGB315E, ELEOS TIBIAL BLOCK AUGMENT.; P/N TB-2203E-01M, ELEOS TIBIAL BASEPLATE.; P/N TB-TSCRW-01M, ELEOS TIBIAL BASEPLATE SCREW.; P/N THSMWRS01M, ELEOS TIBIAL HINGE COMPONENT.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age57 YR
Patient SexFemale